Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 122, NWS Morristown, TN
NWS Morristown, TN issued this severe thunderstorm warning at Apr 26, 2012, 1:08 PM EDT for Blount County, Sevier County, Tennessee. It was in force for 67 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2012, 1:08 PM EDT (17:08 UTC)
- Expired
- Apr 26, 2012, 2:15 PM EDT
- In force
- 67 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
Counties Blount County, TN, Sevier County, TN
The radar
The Knoxville radar (KMRX), 49 km from the middle of the area, began a volume at 17:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 1:30 PM EDT | HAIL 0.75 | Gatlinburg, TN | |
| Apr 26, 1:30 PM EDT | HAIL 2.75 | Gatlinburg, TN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 5.1 hours before the alert went out and 283 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 824 J/kg
- Mixed-layer CIN
- -212 J/kg
- Mixed-layer LCL
- 986 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 317 m²/s²
- 0-3 km storm-relative helicity
- 344 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 9.1
The text
As transmitted, in the capitals the NWS used until 2016.
859
WUUS54 KMRX 261708
SVRMRX
TNC009-155-261815-
/O.NEW.KMRX.SV.W.0122.120426T1708Z-120426T1815Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
108 PM EDT THU APR 26 2012
THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN BLOUNT COUNTY IN EAST TENNESSEE...
SEVIER COUNTY IN EAST TENNESSEE...
* UNTIL 215 PM EDT
* AT 105 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10
MILES SOUTHWEST OF SEVIERVILLE...AND WAS MOVING SOUTHEAST AT 50 MPH.
* LOCATIONS IN THE WARNING INCLUDE...
SEVIERVILLE...GATLINBURG...PIGEON FORGE...WEARS VALLEY...
HARRISBURG...ELKMONT AND PITTMAN CENTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 3581 8388 3593 8373 3594 8369 3599 8364
3579 8328 3573 8328 3571 8325 3569 8325
3565 8330 3566 8334 3563 8337 3561 8344
3556 8349 3556 8358
TIME...MOT...LOC 1708Z 293DEG 54KT 3581 8368
$$
DMG2 follow-up statements
434
WWUS54 KMRX 261731
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
131 PM EDT THU APR 26 2012
TNC009-261740-
/O.CAN.KMRX.SV.W.0122.000000T0000Z-120426T1815Z/
BLOUNT TN-
131 PM EDT THU APR 26 2012
...THE SEVERE THUNDERSTORM WARNING FOR BLOUNT COUNTY IS CANCELLED...
THE STORM HAS EXITED THE COUNTY.
&&
LAT...LON 3556 8358 3581 8368 3588 8369 3592 8353
3579 8329 3573 8328 3571 8325 3569 8325
3565 8330 3566 8334 3563 8337 3561 8344
3556 8349
TIME...MOT...LOC 1730Z 293DEG 31KT 3574 8349
$$
TNC155-261815-
/O.CON.KMRX.SV.W.0122.000000T0000Z-120426T1815Z/
SEVIER TN-
131 PM EDT THU APR 26 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM FOR
SEVIER COUNTY...
AT 128 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR GATLINBURG...AND WAS MOVING SOUTHEAST AT 35 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES PRIMARY KILLERS ASSOCIATED
WITH THUNDERSTORMS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3556 8358 3581 8368 3588 8369 3592 8353
3579 8329 3573 8328 3571 8325 3569 8325
3565 8330 3566 8334 3563 8337 3561 8344
3556 8349
TIME...MOT...LOC 1730Z 293DEG 31KT 3574 8349
$$
DMG543
WWUS54 KMRX 261744
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
144 PM EDT THU APR 26 2012
TNC155-261815-
/O.CON.KMRX.SV.W.0122.000000T0000Z-120426T1815Z/
SEVIER TN-
144 PM EDT THU APR 26 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM FOR
SEVIER COUNTY...
AT 142 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED 8 MILES SOUTHEAST OF GATLINBURG...AND
WAS MOVING SOUTHEAST AT 40 MPH.
&&
LAT...LON 3569 8345 3586 8342 3578 8330 3572 8327
3571 8325 3569 8325 3565 8330 3566 8334
3563 8337 3561 8344
TIME...MOT...LOC 1744Z 299DEG 35KT 3567 8335
$$
DMGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 11:05 AM EDT, 2 hours 3 minutes earlier.
Area forecast discussion, Apr 26, 11:05 AM EDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MORRISTOWN TN 1105 AM EDT THU APR 26 2012 .DISCUSSION... CURRENT SURFACE ANALYSIS SHOWS A COLD FRONT OVER THE OHIO RIVER VALLEY EXTENDING FROM NEAR CINCINNATI TO NEAR PADUCAH...WITH A WARM AND MOIST AIR MASS LINGERING OVER THE FORECAST AREA. MODELS INDICATE THAT A VERY UNSTABLE AIR MASS WILL DEVELOP LATER THIS AFTERNOON OVER THE TN RIVER VALLEY AHEAD OF THIS APPROACHING COLD FRONT. AS A RESULT...THINK THAT ADDITIONAL CONVECTION WILL DEVELOP ALONG THE FRONT WITH THE POSSIBILITY OF MORE SEVERE STORMS LATE THIS AFTERNOON AND INTO THE EVENING. OVERALL...WILL PLAN TO UPDATE THE FORECAST THIS MORNING TO TWEAK TEMPS A LITTLE ACCORDING TO THE LATEST TRENDS...AND TO REMOVE ANY MENTION OF MORNING PRECIP. && .PRELIMINARY POINT TEMPS/POPS... CHATTANOOGA AIRPORT, TN 80 58 82 60 85 / 60 60 40 20 30 KNOXVILLE AIRPORT, TN 78 55 79 60 84 / 60 60 40 20 30 OAK RIDGE, TN 78 55 79 59 84 / 60 60 30 20 40 TRI CITIES AIRPORT, TN 76 49 75 51 84 / 60 60 30 40 40 && .MRX WATCHES/WARNINGS/ADVISORIES... NC...NONE. TN...NONE. VA...NONE. && DMG
Hazardous weather outlook, Apr 26, 10:50 AM EDT, 2 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MORRISTOWN TN 1050 AM EDT THU APR 26 2012 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-271000- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 1050 AM EDT (950 AM CDT) THU APR 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST TENNESSEE...SOUTHWEST VIRGINIA...AND EXTREME SOUTHWEST NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT... A COLD FRONT WILL MOVE ACROSS THE TENNESSEE RIVER VALLEY LATE THIS AFTERNOON AND EVENING...TRIGGERING ADDITIONAL SHOWERS AND THUNDERSTORMS. SOME OF THESE STORMS MAY BECOME SEVERE...BRINGING THE POSSIBILITY OF DAMAGING WINDS...LARGE HAIL...AND LOCALLY HEAVY RAINFALL. IN ADDITION...AN ISOLATED TORNADO WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... A LINGERING FRONTAL BOUNDARY WILL BE THE FOCUS FOR SCATTERED SHOWER AND THUNDERSTORM DEVELOPMENT THROUGH THE WEEKEND...WITH A FEW ISOLATED SEVERE STORMS POSSIBLE EACH DAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AGAIN LATE THIS AFTERNOON AND EVENING. DMG
In the hours before
Special weather statement, Apr 26, 9:00 AM EDT, 4 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 900 AM EDT THU APR 26 2012 TNZ036-069-071>074-261400- ANDERSON TN-BLOUNT SMOKY MOUNTAINS TN-KNOX TN-NORTH SEVIER TN-NW BLOUNT TN-SEVIER SMOKY MOUNTAINS TN- 900 AM EDT THU APR 26 2012 ...SIGNIFICANT WEATHER ADVISORY FOR BLOUNT...SEVIER...KNOX AND ANDERSON COUNTIES UNTIL 1000 AM... AT 857 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG THUNDERSTORM NEAR OAK RIDGE...WHICH WERE MOVING SOUTHEAST AT 55 MPH. SMALL HAIL AND WIND GUSTS UP TO 45 MPH ARE POSSIBLE WITH THESE STORMS...ALONG WITH LOCALLY HEAVY RAINFALL. IN ADDITION TO SMALL HAIL AND GUSTY WINDS...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES PRIMARY KILLERS ASSOCIATED WITH THUNDERSTORMS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. DMG
Local storm report, Apr 26, 9:12 AM EDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
912 AM EDT THU APR 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 AM TSTM WND DMG NEWPORT 35.96N 83.19W
04/26/2012 COCKE TN 911 CALL CENTER
SEVERAL TREES DOWN.
0800 AM TSTM WND DMG DEL RIO 35.92N 83.03W
04/26/2012 COCKE TN 911 CALL CENTER
SEVERAL TREES DOWN.
&&Local storm report, Apr 26, 9:18 AM EDT, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
918 AM EDT THU APR 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 AM TSTM WND DMG JOHNSON CITY 36.33N 82.37W
04/26/2012 WASHINGTON TN 911 CALL CENTER
FEW TREES DOWN.
&&Local storm report, Apr 26, 9:28 AM EDT, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
928 AM EDT THU APR 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 AM TSTM WND DMG MOORESBURG 36.35N 83.23W
04/26/2012 HAWKINS TN 911 CALL CENTER
FEW TREES DOWN.
&&Local storm report, Apr 26, 11:05 AM EDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MORRISTOWN TN
1105 AM EDT THU APR 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 AM TSTM WND DMG GLADE SPRING 36.79N 81.77W
04/26/2012 WASHINGTON VA TRAINED SPOTTER
SPOTTER REPORTED LARGE TREE LIMBS AND BRANCHES DOWN AND
PENNY-SIZE HAIL NEAR GLADE SPRINGS.
1211 AM HAIL 4 ESE EMORY-MEADOW VIEW 36.75N 81.78W
04/26/2012 E0.50 INCH WASHINGTON VA TRAINED SPOTTER
0630 AM HAIL RUGBY 36.36N 84.70W
04/26/2012 E1.00 INCH MORGAN TN EMERGENCY MNGR
0630 AM TSTM WND DMG ONEIDA 36.50N 84.51W
04/26/2012 SCOTT TN 911 CALL CENTER
NUMEROUS TREES DOWN COUNTYWIDE.
0650 AM TSTM WND DMG LAKE CITY 36.22N 84.16W
04/26/2012 ANDERSON TN TRAINED SPOTTER
SEVERAL TREES DOWN.
0720 AM HAIL KNOXVILLE 35.97N 83.95W
04/26/2012 E0.88 INCH KNOX TN TRAINED SPOTTER
0720 AM HAIL KNOXVILLE 35.97N 83.95W
04/26/2012 E1.00 INCH KNOX TN TRAINED SPOTTER
0725 AM HAIL RUTLEDGE 36.27N 83.52W
04/26/2012 E0.75 INCH GRAINGER TN TRAINED SPOTTER
0730 AM HAIL DANDRIDGE 36.02N 83.42W
04/26/2012 E0.88 INCH JEFFERSON TN TRAINED SPOTTER
0735 AM TSTM WND DMG MOORESBURG 36.35N 83.23W
04/26/2012 HAWKINS TN 911 CALL CENTER
FEW TREES DOWN.
0740 AM HAIL KODAK 35.97N 83.63W
04/26/2012 E1.00 INCH SEVIER TN AMATEUR RADIO
0740 AM HAIL MORRISTOWN 36.21N 83.30W
04/26/2012 M0.25 INCH HAMBLEN TN NWS EMPLOYEE
0755 AM TSTM WND DMG NEWPORT 35.96N 83.19W
04/26/2012 COCKE TN 911 CALL CENTER
SEVERAL TREES DOWN.
0800 AM TSTM WND DMG ROGERSVILLE 36.41N 83.01W
04/26/2012 HAWKINS TN 911 CALL CENTER
SEVERAL TREES DOWN.
0800 AM TSTM WND DMG DEL RIO 35.92N 83.03W
04/26/2012 COCKE TN 911 CALL CENTER
SEVERAL TREES DOWN.
0820 AM TSTM WND DMG JOHNSON CITY 36.33N 82.37W
04/26/2012 WASHINGTON TN 911 CALL CENTER
FEW TREES DOWN.
0820 AM HAIL PIKEVILLE 35.61N 85.20W
04/26/2012 E1.00 INCH BLEDSOE TN EMERGENCY MNGR
0835 AM HAIL 4 W NIOTA 35.51N 84.62W
04/26/2012 E1.00 INCH MCMINN TN TRAINED SPOTTER
0840 AM HAIL MADISONVILLE 35.52N 84.36W
04/26/2012 E1.00 INCH MONROE TN TRAINED SPOTTER
&&Special weather statement, Apr 26, 12:45 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 1245 PM EDT THU APR 26 2012 TNZ069-071>074-261730- BLOUNT SMOKY MOUNTAINS TN-KNOX TN-NORTH SEVIER TN-NW BLOUNT TN-SEVIER SMOKY MOUNTAINS TN- 1245 PM EDT THU APR 26 2012 ...SIGNIFICANT WEATHER ADVISORY FOR BLOUNT...SEVIER...AND KNOX COUNTIES UNTIL 130 PM EDT... AT 1242 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG THUNDERSTORMS OVER KNOX...SEVIER...AND BLOUNT COUNTIES...WHICH WERE MOVING SOUTHEAST AT 40 MPH. SMALL HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS. IN ADDITION TO SMALL HAIL AND GUSTY WINDS...OCCASIONAL CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES PRIMARY KILLERS ASSOCIATED WITH THUNDERSTORMS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. DMG
The office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 6:14 AM EDT | Severe Thunderstorm Warning | MRX | Anderson, Campbell, Morgan, Roane, Scott | 46 min |
| Apr 26, 6:44 AM EDT | Severe Thunderstorm Warning | MRX | Anderson, Campbell, Claiborne, Grainger, Knox, Morgan and 2 more | 46 min |
| Apr 26, 6:51 AM EDT | Severe Thunderstorm Warning | MRX | Hancock, Hawkins | 54 min |
| Apr 26, 7:07 AM EDT | Severe Thunderstorm Warning | MRX | Blount, Knox, Loudon, Monroe, Roane, Sevier | 53 min |
| Apr 26, 7:13 AM EDT | Severe Thunderstorm Warning | MRX | Cocke, Greene, Hamblen, Hawkins, Jefferson | 62 min |
| Apr 26, 7:31 AM EDT | Severe Thunderstorm Warning | MRX | Grainger | 14 min |
| Apr 26, 7:37 AM EDT | Severe Thunderstorm Warning | MRX | Bledsoe, McMinn, Meigs, Monroe, Rhea | 53 min |
| Apr 26, 7:42 AM EDT | Severe Thunderstorm Warning | MRX | Greene, Hancock, Hawkins, Sullivan, Washington | 53 min |
| Apr 26, 7:58 AM EDT | Severe Thunderstorm Warning | MRX | Blount, Loudon, Monroe, Roane, Sevier | 47 min |
| Apr 26, 8:11 AM EDT | Severe Thunderstorm Warning | MRX | Carter, Johnson, Sullivan, Unicoi | 46 min |
| Apr 26, 8:30 AM EDT | Severe Thunderstorm Warning | MRX | Bledsoe, McMinn, Meigs, Monroe, Rhea | 60 min |
| Apr 26, 9:10 AM EDT | Severe Thunderstorm Warning | MRX | Bradley, Polk | 65 min |
| Apr 26, 3:57 PM EDT | Severe Thunderstorm Warning | MRX | Blount | 48 min |
| Apr 26, 4:17 PM EDT | Severe Thunderstorm Warning | MRX | Sevier | 19 min |
| Apr 26, 4:42 PM EDT | Areal Flood Advisory | MRX | Blount, Sevier | 2 hr |
| Apr 26, 5:06 PM EDT | Severe Thunderstorm Warning | MRX | McMinn, Monroe | 54 min |
| Apr 26, 5:34 PM EDT | Areal Flood Advisory | MRX | McMinn, Meigs, Monroe | 116 min |
| Apr 26, 5:54 PM EDT | Severe Thunderstorm Warning | MRX | McMinn, Monroe, Polk | 66 min |
| Apr 26, 6:33 PM EDT | Severe Thunderstorm Warning | MRX | Bradley, Hamilton | 57 min |
| Apr 26, 6:38 PM EDT | Severe Thunderstorm Warning | MRX | Scott | 52 min |
| Apr 26, 7:09 PM EDT | Severe Thunderstorm Warning | MRX | Polk | 42 min |
| Apr 26, 7:09 PM EDT | Tornado Warning | MRX | Scott | 26 min |
| Apr 26, 7:31 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Campbell, Scott | 24 min |
| Apr 26, 7:42 PM EDT | Areal Flood Advisory | MRX | Campbell, Scott | 2 hr |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.